Loop statistics in the toroidal honeycomb dimer model - Archive ouverte HAL Access content directly
Journal Articles Annals of Probability Year : 2009

Loop statistics in the toroidal honeycomb dimer model

No file

Dates and versions

hal-00431839 , version 1 (13-11-2009)

Identifiers

  • HAL Id : hal-00431839 , version 1

Cite

C. Boutillier, B. de Tilière. Loop statistics in the toroidal honeycomb dimer model. Annals of Probability, 2009, 37 (5), pp.1747-1777. ⟨hal-00431839⟩
28 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More